Journal of Symbolic Logic 68 (1):311-318 (2003)

In [6] Messmer and Wood proved quantifier elimination for separably closed fields of finite Ershov invariant e equipped with a (certain) Hasse derivation. We propose a variant of their theory, using a sequence of e commuting Hasse derivations. In contrast to [6] our Hasse derivations are iterative
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1045861515
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,192
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Existentially Closed Fields with Finite Group Actions.Daniel M. Hoffmann & Piotr Kowalski - 2018 - Journal of Mathematical Logic 18 (1):1850003.
Geometric Axioms for Existentially Closed Hasse Fields.Piotr Kowalski - 2005 - Annals of Pure and Applied Logic 135 (1-3):286-302.

Add more citations

Similar books and articles

Minimal Types in Separably Closed Fields.Zoé Chatzidakis & Carol Wood - 2000 - Journal of Symbolic Logic 65 (3):1443-1450.
Notes on the Stability of Separably Closed Fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
Differential Forms in the Model Theory of Differential Fields.David Pierce - 2003 - Journal of Symbolic Logic 68 (3):923-945.
The Independence Relation in Separably Closed Fields.G. Srour - 1986 - Journal of Symbolic Logic 51 (3):715-725.
Asymptotic Theory of Modules of Separably Closed Fields.Françoise Point - 2005 - Journal of Symbolic Logic 70 (2):573-592.
Minimal Groups in Separably Closed Fields.E. Bouscaren & F. Delon - 2002 - Journal of Symbolic Logic 67 (1):239-259.


Added to PP index

Total views
35 ( #325,344 of 2,507,427 )

Recent downloads (6 months)
1 ( #416,983 of 2,507,427 )

How can I increase my downloads?


My notes